# SDR CALA2022060801460

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 91,081 hours, 12,033 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 111W21012
- Condition: Cracked
- Location: Bs 1035 Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-11-02 EA 5310-06900 OP 014 REV D BS 1035 RH UNDERWING LONGERON 1EA CRACK FOUND AT CENTER TANK FRONT SPAR WEB LAYER REF HX NR WO 816156, ORIG BY V914372) BS 1035 RH UNDERWING LONGERON AREA 1EA CRACK AT CENTER TANK FRONT SPAR WEB REPAIRED AS PER EC/RA 5710-02803 REV- PART 1 - INTERIM REPAIR, THIS REPAIR REQUIRE REPEAT INSPECTION AS PER EC/RA 5710-05803 REV - PART 2. RII INSPECTED BY HX199407.
